# SDR QXEA200600811

- Difficulty date: March 26, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 11,189 hours, 11,411 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2382: AIRSPEED INDICATOR MISSMATCH.  ELEV FEEL, PITCH TRIM, SPLR OUTBD RUD CTRL CAUTION LIGHTS ILLUMINATED.  FOLLOWED BY DEICE PRESS PROP DEICE CAUTION LIGHTS.  MAINTENANCE C/W MAIN AND STANDBY PITOT/STATIC DRIAN IAW AMM 34-11-06.  FOUND WATER IN NR 1 SYSTEM.  C/W MTC 6341102.  C/W ENGINE GROUND RUN.  NO DEFECTS NOTED.  ALSO C/W AMM 34-11-00 CLEANING OF PITOT/STATIC LINES.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
